Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 28492, 6 pages

Covariance of the number of real zeros of a random trigonometric polynomial

1Department of Mathematics, University of Ulster at Jordanstown, Co. Antrim BT37 0QB, United Kingdom
2Department of Mathematics, Morehouse College, Atlanta, GA 30314, USA

Received 8 March 2006; Accepted 26 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Jean-Marc Azais, Federico Dalmao, and Jose R. Leon, “CLT for the zeros of classical random trigonometric polynomials,” Annales De L Institut Henri Poincare-Probabilites Et Statistiques, vol. 52, no. 2, pp. 804–820, 2016. View at Publisher · View at Google Scholar